A generalisation of a theorem of Grothendieck

Spain, P.G. (1976) A generalisation of a theorem of Grothendieck. Quarterly Journal of Mathematics, 27(4), pp. 475-479. (doi: 10.1093/qmath/27.4.475)

Full text not currently available from Enlighten.


No abstract available.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Spain, Dr Philip
Authors: Spain, P.G.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Quarterly Journal of Mathematics
Journal Abbr.:Q. J. Math.
Publisher:Oxford University Press
ISSN (Online):1464-3847

University Staff: Request a correction | Enlighten Editors: Update this record